BibTeX record journals/tcs/DondiMZ13

download as .bib file

@article{DBLP:journals/tcs/DondiMZ13,
  author       = {Riccardo Dondi and
                  Giancarlo Mauri and
                  Italo Zoppis},
  title        = {The l-Diversity problem: Tractability and approximability},
  journal      = {Theor. Comput. Sci.},
  volume       = {511},
  pages        = {159--171},
  year         = {2013},
  url          = {https://doi.org/10.1016/j.tcs.2012.05.024},
  doi          = {10.1016/J.TCS.2012.05.024},
  timestamp    = {Sat, 09 Apr 2022 12:27:41 +0200},
  biburl       = {https://dblp.org/rec/journals/tcs/DondiMZ13.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}